RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
MacNaughton, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:15
Abstract pages:93
Full texts:35
References:37

http://www.mathnet.ru/eng/person101621
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. A. V. Sokolov, È. Z. Kurmaev, J. MacNaughton, A. Moewes, N. A. Skorikov, L. D. Finkelstein, “$\mathbf{\sigma} $ and $\mathbf{\pi}$-band dispersion of graphite from polarized resonant inelastic X-Ray scattering measurements”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:2 (2003),  114–117  mathnet; JETP Letters, 77:2 (2003), 108–111  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020